# SDR SWIA201440390

- Difficulty date: November 24, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 33,832 hours, 28,087 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL9 FS 559+86 TO 559+112 CORRODED. REPLACED THE SEAT TRACK IAW AMM AND REO.
